MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT
Model Number 4068310
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged the light head was dropped.The bio med went to secure the light head to the spring arm and it fell to the floor.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
The customer alleged the light head was dropped.The bio med went to secure the light head to the spring arm and it fell to the floor.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
During follow-up with the customer it was identified the light head fell during the maintenance procedure carried out by the hospital biomed.For maintenance it is required to remove the light head from the support arm system.During this, the light head fell based on a handling failure of the technician.There was no impact to a surgical procedure and no identified device malfunction.Mthe defect light head will be replaced.Based on this, not further actions are required.

Brand Name
ILED 7 CEILING TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
7-9 carl zeiss strasse
saalfeld 07318
GM  07318
Manufacturer Contact
frances coote
7-9 carl zeiss strasse
saalfeld 07318
GM   07318
MDR Report Key15518513
Report Number9681407-2022-00023
Device Sequence Number16770845
Product Code FSY
UDI-Device Identifier00887761995840
UDI-Public887761995840
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4068310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown